Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 267, NWS North Platte, NE

August 9, 2011Chase County, Perkins County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 9, 2011, 3:30 PM MDT for Chase County, Perkins County, Nebraska. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2011, 3:30 PM MDT (21:30 UTC)
Expired
Aug 9, 2011, 4:15 PM MDT
In force
45 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
2.5 in
Wind
60.0 mph

Counties Chase County, NE, Perkins County, NE

The radar

The Goodland radar (KGLD), 158 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 3:47 PM MDTHAIL 110 E Venango, NELAW ENFORCEMENT REPORTED QUARTER SIZED HAIL 10 MILES EAST OF VENANGO.
Aug 9, 3:47 PM MDTHAIL 1.75Venango, NESHERIFF REPORTED PING PONG BALL AND GOLF BALL SIZED HAIL IN VENANGO.
Aug 9, 4:11 PM MDTHAIL 1.7512 Ne Lamar, NEPUBLIC REPORTED GOLF BALL SIZED HAIL 12 MILES NORTHEAST OF LAMAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 9, 1:51 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.5 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2011-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 98 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2011-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
98 J/kg
Mixed-layer CIN
-357 J/kg
Mixed-layer LCL
1507 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

983 
WUUS53 KLBF 092130
SVRLBF
NEC029-135-092215-
/O.NEW.KLBF.SV.W.0267.110809T2130Z-110809T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
330 PM MDT TUE AUG 9 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CHASE COUNTY IN SOUTHWEST NEBRASKA...
  WESTERN PERKINS COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 415 PM MDT

* AT 330 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP
  TO TENNIS BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS
  STORM WAS LOCATED 7 MILES NORTHEAST OF SIXTEEN-MILE CORNER...OR 11
  MILES SOUTHEAST OF JULESBURG...AND MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GRANT...VENANGO...BRANDON AND WILD HORSE SPRING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4066 10206 4090 10206 4096 10205 4093 10166
      4055 10184
TIME...MOT...LOC 2130Z 300DEG 16KT 4085 10213
WIND...HAIL 60MPH 2.50IN

$$

SCHULTZ
3 follow-up statements
491 
WWUS53 KLBF 092142
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
342 PM MDT TUE AUG 9 2011

NEC029-135-092215-
/O.CON.KLBF.SV.W.0267.000000T0000Z-110809T2215Z/
CHASE NE-PERKINS NE-
342 PM MDT TUE AUG 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
PERKINS AND NORTHWESTERN CHASE COUNTIES UNTIL 415 PM MDT...

AT 342 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO
TENNIS BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS
STORM WAS LOCATED NEAR VENANGO...OR 18 MILES WEST OF GRANT...MOVING
SOUTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  GRANT...VENANGO...BRANDON AND WILD HORSE SPRING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL 
INTERIOR ROOM.

&&

LAT...LON 4066 10206 4090 10206 4096 10205 4093 10166
      4055 10184
TIME...MOT...LOC 2142Z 300DEG 16KT 4078 10204
WIND...HAIL 60MPH 2.50IN

$$

SCHULTZ
385 
WWUS53 KLBF 092151
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
351 PM MDT TUE AUG 9 2011

NEC029-135-092215-
/O.CON.KLBF.SV.W.0267.000000T0000Z-110809T2215Z/
CHASE NE-PERKINS NE-
351 PM MDT TUE AUG 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
PERKINS AND NORTHWESTERN CHASE COUNTIES UNTIL 415 PM MDT...

AT 351 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO
TENNIS BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS
STORM WAS LOCATED NEAR VENANGO...OR 16 MILES SOUTHWEST OF GRANT...
MOVING SOUTHEAST AT 20 MPH.

AT 347 PM MDT...PING PONG TO GOLF BALL SIZE HAIL WAS REPORTED IN 
VENANGO.

LOCATIONS IMPACTED INCLUDE...
  GRANT...BRANDON AND WILD HORSE SPRING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4066 10206 4090 10206 4096 10205 4093 10166
      4055 10184
TIME...MOT...LOC 2151Z 300DEG 16KT 4075 10199
WIND...HAIL 60MPH 2.50IN

$$

SCHULTZ
575 
WWUS53 KLBF 092212
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
412 PM MDT TUE AUG 9 2011

NEC029-135-092221-
/O.EXP.KLBF.SV.W.0267.000000T0000Z-110809T2215Z/
CHASE NE-PERKINS NE-
412 PM MDT TUE AUG 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN PERKINS AND
NORTHWESTERN CHASE COUNTIES WILL EXPIRE AT 415 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CHASE 
AND SOUTHERN PERKINS COUNTIES UNTIL 445 PM MDT.

LAT...LON 4066 10206 4090 10206 4096 10205 4093 10166
      4055 10184
TIME...MOT...LOC 2211Z 300DEG 16KT 4071 10189

$$

SCHULTZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 2:33 PM MDT, 57 minutes earlier.

Area forecast discussion, Aug 9, 2:33 PM MDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
333 PM CDT TUE AUG 9 2011

.SHORT TERM (TONIGHT THROUGH FRIDAY)...
EASTERLY TO SOUTHEASTERLY UPSLOPE FLOW ALONG WITH EXISTING OUTFLOW
BOUNDARY IN SOUTHWEST NEBRASKA WILL EXIST THIS EVENING AS
WEAK SURFACE HIGH RESIDES FROM SOUTH DAKOTA INTO EASTERN NEBRASKA.
FAST WESTERLIES ALOFT WILL BRING AN ORGANIZED THREAT FOR MCS
FORMATION WITH GENERAL WIDESPREAD RAINFALL POSSIBLE. DUE TO 30 TO 50
KNOT DEEP LAYER SHEAR...SEVERE STORMS POSSIBLE TONIGHT.

USING A BLEND OF THE 18Z NAM AND 12Z GFS THE HEAVY QPF AXIS TO
RESIDE FROM ELLSWORTH THROUGH NORTH PLATTE WITH RAINFALL AMOUNTS OF
1.5 TO 2 INCHES. WHILE ISOLATED SEVERE TO CONTINUE LATE THIS
AFTERNOON...MAIN DISTURBANCE LOCATED IN SOUTHEAST WYOMING WILL
TRANSLATE EAST SOUTHEAST INTO FORECAST AREA OVERNIGHT...TARGETING
THE SOUTHERN NEBRASKA PANHANDLE TO BLOSSOM AND TRACK EAST SOUTHEAST
THROUGH THE CENTRAL AND SOUTHERN SANDHILLS OVERNIGHT. A DEVELOPING
EAST/SOUTHEAST LOW LEVEL JET...WHICH HAS BEEN LACKING THE PAST
SEVERAL DAYS WILL BE PRESENT AIDING IN STORM INFLOW. AREAS OF
SIGNIFICANT RAINFALL ARE EXPECTED.

THE HEAVY CONVECTION WILL DIMINISH WEDNESDAY MORNING...ALTHOUGH
AMPLE MOISTURE AND WEAK LIFT WILL BE SUFFICIENT FOR AT LEAST
SCATTERED SHOWERS AND STORMS. MOST IF NOT ALL THE ACTIVITY SHOULD
END BY LATE WEDNESDAY AFTERNOON. HIGHS WEDNESDAY KEPT MAINLY IN THE
LOWER 70S AS PERSISTENT STRATUS TO ALSO INHIBIT WARMUP.

MAINTAINED AT CHANCE FOR SHOWERS AND STORMS THURSDAY/THURSDAY NIGHT
AS FAST WESTERLIES ALOFT IN ZONAL WILL AID IN AT LEAST ISOLATED
DEVELOPMENT. A LOW LEVEL JET DEVELOPING THURSDAY NIGHT WILL ENHANCE
DEVELOPMENT THURSDAY NIGHT ACROSS THE EASTERN HALF OF FORECAST AREA.
HIGHS A BIT WARMER FROM MID TO UPPER 80S WEST TO LOW 80S EAST.

A WEAK COLD FRONT WILL PASS FRIDAY WITH STORM CHANCES MAINLY ACROSS
THE EAST. MAINLY ACTIVITY SHOULD RESIDE ACROSS THE EASTERN
DAKOTAS/IOWA AND MINNESOTA. HIGH FROM 82 TO 85.

.LONG TERM (SATURDAY THROUGH TUESDAY)...
UPPER RIDGE FORECAST TO PERSIST FROM THE FOUR CORNER REGION INTO THE
NORTHERN ROCKIES PER GFS/ECMWF MODEL WITH NORTHERN PORTION OF RIDGE
BREAKING DOWN. STORM CHANCES WILL EXIST...ALTHOUGH MOST DEVELOPMENT
LOOKS TO BE ISOLATED. HIGHS TO REMAIN SLIGHTLY BELOW NORMAL IN THE
LOW 80S MAINLY.

&&

.AVIATION...
CLUSTERS OF THUNDERSTORMS WILL MOVE SOUTHEASTWARD ACROSS THE REGION
THROUGH TONIGHT. EXPECT AT LEAST BRIEF IFR CONDITIONS IN HEAVY RAIN
WITH VISIBILITY BELOW 2SM WITH THE STORMS...MAINLY ACROSS SOUTHWEST
NEBRASKA. SEVERE SURFACE WINDS AND HAIL ARE ALSO POSSIBLE. THE RISK
OF SEVERE STORMS WILL DIMINISH AFTER 06 UTC...BUT -SHRA AND STRATUS
COULD BE IN THE CARDS INTO WEDNESDAY. IFR CEILINGS COULD ACCOMPANY
THE STRATUS. THAT IS ALSO MUCH MORE LIKELY AT KLBF THAN AT KVTN.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM/EXTENDED...ROBERG
AVIATION...CJS
Hazardous weather outlook, Aug 9, 2:05 PM MDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
305 PM CDT TUE AUG 9 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-102015-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
305 PM CDT TUE AUG 9 2011 /205 PM MDT TUE AUG 9 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING ACROSS THE
SOUTHERN NEBRASKA PANHANDLE AND SOUTHWESTERN NEBRASKA. VERY LARGE
HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ARE POSSIBLE WITH
SUPERCELL THUNDERSTORMS. THE STORMS MAY GROW INTO A LARGE COMPLEX
DURING THE EVENING AS THEY MOVE SOUTHEAST...WHICH COULD RESULT IN
A GREATER THREAT OF DAMAGING WINDS AND VERY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A FEW SEVERE STORMS COULD OCCUR THURSDAY AFTERNOON INTO THURSDAY
NIGHT AS A COLD FRONT MOVES ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

CJS

In the hours before

Local storm report, Aug 9, 2:42 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
342 PM CDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HAIL             WALLACE                 40.84N 101.16W
08/09/2011  M2.75 INCH       LINCOLN            NE   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED BASEBALL SIZED HAIL IN WALLACE.

&&

CVP
Local storm report, Aug 9, 2:48 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
348 PM CDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     FUNNEL CLOUD     WALLACE                 40.84N 101.16W
08/09/2011                   LINCOLN            NE   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED A WALL CLOUD PRODUCING SMALL
            FUNNELS NEAR WALLACE. PRECISE LOCATION UNKNOWN.

&&

CVP
Local storm report, Aug 9, 2:56 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
356 PM CDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     HAIL             6 NE HAYES CENTER       40.57N 100.94W
08/09/2011  M1.50 INCH       HAYES              NE   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED PING PONG BALL SIZED HAIL 6
            MILES NORTHEAST OF HAYES CENTER.

&&

CVP
Local storm report, Aug 9, 3:09 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
409 PM CDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             6 SE CHAPPELL           41.03N 102.39W
08/09/2011  E1.00 INCH       DEUEL              NE   PUBLIC

            PUBLIC REPORTED QUARTER SIZED HAIL 6 MILES SOUTHEAST OF
            CHAPPELL.

&&

CVP
Local storm report, Aug 9, 3:15 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
415 PM CDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             7 WSW CHAPPELL          41.06N 102.59W
08/09/2011  E1.00 INCH       DEUEL              NE   PUBLIC

&&

CJS
Local storm report, Aug 9, 3:20 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
420 PM CDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             10 NNE HAYES CENTER     40.64N 100.95W
08/09/2011  M2.75 INCH       HAYES              NE   PUBLIC

            PUBLIC REPORTED BASEBALL SIZED HAIL 10 MILES NORTH
            NORTHEAST OF HAYES CENTER.

&&

CVP

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 12:44 PM MDTSevere Thunderstorm WarningLBFArthur, Keith46 min
Aug 9, 1:14 PM MDTSevere Thunderstorm WarningLBFArthur, Keith, Lincoln46 min
Aug 9, 1:32 PM MDTTornado WarningLBFKeith, Lincoln28 min
Aug 9, 2:01 PM MDTSevere Thunderstorm WarningLBFHayes, Lincoln, Perkins44 min
Aug 9, 2:14 PM MDTTornado WarningLBFHayes, Lincoln31 min
Aug 9, 2:43 PM MDTSevere Thunderstorm WarningLBFDeuel47 min
Aug 9, 2:44 PM MDTTornado WarningLBFFrontier, Hayes31 min
Aug 9, 3:16 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes29 min
Aug 9, 3:56 PM MDTSevere Thunderstorm WarningLBFChase, Perkins49 min
Aug 9, 4:36 PM MDTSevere Thunderstorm WarningLBFChase, Hayes28 min
Aug 9, 4:50 PM MDTSevere Thunderstorm WarningLBFPerkins55 min
Aug 9, 5:24 PM MDTSevere Thunderstorm WarningLBFChase, Hayes, Perkins51 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.